my cousin had this problem last week. her BP was high, they got the BP down with medication and her heart is looking better (less enlarged). I understand wanting to do things naturally, I hate taking anything too, but I think for something like this you need to find out what is causing the pains and enlargment and get that under control first and foremost, likely with medication. After that I'm sure you can work with doctors to find out what sort of lifestyle changes you can make to help your situation.
If it is high blood pressure causing these problems and you need meds, TAKE THEM. My cousin stopped taking hers and not only is her heart enlarged but now her kidneys aren't functioning either. Had she kept taking the meds this wouldn't have happened. :-( I hope you are well soon!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.